# SDR CALA2025090808582

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 112,664 hours, 26,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTREY DOOR UNABLE TO OPEN DOOR BY THE EXTERIOR HANDLE REMOVED L1 DOOR HANDLE ASSY, REPLACED CAM BASKET AND WORN HANDLE PARTS REF AMM 52-11-13
